Jeffrey Galkowski
Title
Cited by
Cited by
Year
Synthesis of size-controlled and shaped copper nanoparticles
D Mott, J Galkowski, L Wang, J Luo, CJ Zhong
Langmuir 23 (10), 5740-5745, 2007
4382007
Restriction bounds for the free resolvent and resonances in lossy scattering
J Galkowski, HF Smith
International Mathematics Research Notices 2015 (16), 7473-7509, 2015
202015
Distribution of resonances in scattering by thin barriers
J Galkowski
American Mathematical Society 259 (1248), 2019
17*2019
Wavenumber-explicit analysis for the Helmholtz h-BEM: error estimates and iteration counts for the Dirichlet problem
J Galkowski, EH Müller, EA Spence
Numerische Mathematik 142 (2), 329-357, 2019
162019
Averages of eigenfunctions over hypersurfaces
Y Canzani, J Galkowski, JA Toth
Communications in Mathematical Physics 360 (2), 619-637, 2018
122018
Eigenfunction scarring and improvements in L∞ bounds
J Galkowski, JA Toth
Analysis & PDE 11 (3), 801-812, 2017
102017
The quantum Sabine law for resonances in transmission problems
J Galkowski
Pure and Applied Analysis 1 (1), 27-100, 2018
92018
Viscosity limits for 0th order pseudodifferential operators
J Galkowski, M Zworski
arXiv preprint arXiv:1912.09840, 2019
82019
On the growth of eigenfunction averages: microlocalization and geometry
Y Canzani, J Galkowski
Duke Mathematical Journal 168 (16), 2991-3055, 2019
82019
Defect measures of eigenfunctions with maximal growth
J Galkowski
Annales de l'Institut Fourier 69 (4), 1757--1798, 2019
82019
A quantitative Vainberg method for black box scattering
J Galkowski
Communications in Mathematical Physics 349 (2), 527-549, 2017
72017
Eigenfunction concentration via geodesic beams
Y Canzani, J Galkowski
arXiv preprint arXiv:1903.08461, 2019
6*2019
Resonances for thin barriers on the circle
J Galkowski
Journal of Physics A: Mathematical and Theoretical 49 (12), 125205, 2016
62016
Distribution of resonances in scattering by thin barriers
JE Galkowski
UC Berkeley, 2015
62015
Sharp norm estimates of layer potentials and operators at high frequency
J Galkowski, X Han, M Tacy
arXiv preprint arXiv:1403.6576, 2014
6*2014
Quantum ergodicity for a class of mixed systems
J Galkowski
Journal of Spectral Theory 4 (1), 65-85, 2014
62014
Pointwise bounds for joint eigenfunctions of quantum completely integrable systems
J Galkowski, JA Toth
Communications in Mathematical Physics, 1-33, 2020
52020
Optimal constants in nontrapping resolvent estimates and applications in numerical analysis
J Galkowski, EA Spence, J Wunsch
Pure and Applied Analysis 2 (1), 157-202, 2019
52019
Pointwise bounds for Steklov eigenfunctions
J Galkowski, JA Toth
The Journal of Geometric Analysis 29 (1), 142-193, 2019
52019
The L2 behavior of eigenfunctions near the glancing set
J Galkowski
Communications in Partial Differential Equations 41 (10), 1619-1648, 2016
52016
The system can't perform the operation now. Try again later.
Articles 1–20